MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS HS TROPONIN I REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS HS TROPONIN I REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6912232
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that discordant, higher than expected results when comparing vitros immunodiagnostics products hs troponin i (hstni) results obtained from a patient sample to results obtained using vitros troponin i reagent on a vitros xt 7600 integrated system.The assignable cause of the higher than expected vitros hstni results could not be determined.The data provided were generated as part of a correlation study conducted to support the laboratory introduction of a new assay, vitros high sensitivity troponin i (hstni).Results obtained using the vitros hstni assay were compared to results generated by the currently in use vitros troponin i es assay as part of routine verification activities.As vitros hstni is a high sensitive assay, it is analytically designed to detect lower concentrations of troponin i than the existing assay and potentially enabling earlier detection of cardiac injury.Therefore, it is possible that results between the vitros hstni and tropi es assays will not always be concordant.The ortho field application specialist (fas) was onsite performing validation of the vitros hstni assay which was not yet in use in the customers laboratory.As part of the validation process, the ortho fas ensures that the vitros hstni assay is performing as intended on the vitros 5600 integrated system prior to the patient correlation study.Quality control (qc) results must be acceptable, or the fas would not progress with the validation.Therefore, it is not likely that an issue with the vitros xt7600 analyzer contributed to the event.As this testing was performed as for introduction of a new assay, there was no historical quality control (qc) for review of the vitros hstni reagent lot 0021 performance.Continual track and trending has identified an increase in vitros hstni us complaints.Pqi0005793 has been created for further investigation.The sample type was plasma and fas has confirmed samples were not hemolyzed, icteric or turbid.The samples were collected and tested the same day for vitros troponin i es and then immediately placed in freezer until correlation study performed by fas.No details were provided on pre-analytical handing at initial draw and after sample was thawed and processed for correlation.Therefore, pre-analytical sample handling could have contributed to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report discordant, higher than expected results when comparing vitros immunodiagnostics products hs troponin i (hstni) results obtained from a patient sample to results obtained using vitros troponin i reagent on a vitros xt 7600 integrated system.M00019 hstni = 213.3 ng/l (>male 99th percentile url) versus tropi es =0.013 ng/ml (

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS HS TROPONIN I REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24860504
Report Number3007111389-2026-00074
Device Sequence Number10549354
Product Code MMI
UDI-Device Identifier10758750033522
UDI-Public(01)10758750033522(17)260903(11)260206(10)0021
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Catalogue Number6912232
Device Lot Number0021
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown